1 tablet contains: active substances: acetylsalicylic acid - 240 mg, paracetamol - 180 mg, caffeine (in terms of monohydrate) - 30 mg;
excipients: cocoa powder - 22.5 mg, citric acid monohydrate - 5.0 mg, potato starch - 64.2 mg, talc - 4.9 mg, calcium stearate - 2.8 mg, polysorbate-80 - 0, 6 mg.
Combined drug. Acetylsalicylic acid has antipyretic and anti-inflammatory effects, reduces pain, especially caused by the inflammatory process, and also moderately inhibits platelet aggregation and thrombus formation, improves microcirculation in the focus of inflammation.
Pain syndrome of mild and moderate severity (of various genesis): headache, migraine, toothache, neuralgia, myalgia, arthralgia, algomenorrhea. Feverish syndrome: in acute respiratory diseases, including influenza.
Paracetamol has analgesic, antipyretic and weak anti-inflammatory action, which is associated with its effect on the thermoregulation center in the hypothalamus and the weakly expressed ability to inhibit the synthesis of prostaglandins (Pg) in peripheral tissues.
Caffeine increases the reflex, excitability of the spinal cord, excites the respiratory and vasomotor centers, dilates the blood vessels of skeletal muscles, brain, heart, kidneys, reduces platelet aggregation; reduces sleepiness, feeling tired.
In this combination, a small dose of caffeine has almost no stimulating effect on the central nervous system, but it contributes to the regulation of the vascular tone of the brain.
No information available.
Adverse reactions characteristic of acetylsalicylic acid paracetamol and caffeine can be observed: anorexia, nausea, vomiting, gastralgia (reduction of platelet aggregation), erosive and ulcerative lesions of the gastrointestinal tract, gastrointestinal bleeding, allergic reactions, bronchospasm, gastrointestinal eczema, gastrointestinal bleeding, allergic reactions, bronchospasm, multiforme ecological, ecologic tract eczema including Stevens-Johnson syndrome), toxic epidermal necrolysis (Lyell's syndrome), renal failure, liver failure, dizziness, tachycardia, increased blood pressure i.
With prolonged use, dizziness, headache, visual disturbances, tinnitus, decreased platelet aggregation, hypocoagulation, hemorrhagic syndrome (nosebleeds, bleeding gums, purpura, etc.), kidney damage with papillary necrosis are possible; deafness, Reye's syndrome in children (hyperpyrexia, metabolic acidosis, disorders of the nervous system and psyche, vomiting, abnormal liver function).
It is released without a prescription.
Acetylsalicylic acid slows down blood clotting. If the patient has to undergo a surgical intervention, the doctor should be warned about the drug intake. With prolonged use of the drug requires monitoring of peripheral blood and the functional state of the liver.
Patients with hypersensitivity or asthma-like reactions to salicylic acid and its derivatives, including acetylsalicylic acid, can be prescribed only with the observance of special precautions (in the conditions of emergency services). In patients with a predisposition to the accumulation of uric acid, taking the drug may trigger an attack of gout.
During the reception should refrain from alcohol (increased risk of gastrointestinal bleeding and toxic liver damage).
Acetylsalicylic acid has a teratogenic effect; when applied in the first trimester leads to malformations - splitting of the upper palate; in trimester III - to the inhibition of labor activity (inhibition of Pg synthesis), to the closure of the arterial duct in the fetus, which causes hyperplasia of the pulmonary vessels and hypertension in the vessels of the pulmonary circulation.
It is excreted in breast milk, which increases the risk of bleeding in a child due to dysfunction of platelets.
Children under 15 years old can not prescribe drugs containing acetylsalicylic acid, because in the case of a viral infection, they can increase the risk of Reye's syndrome. Symptoms of Reye’s syndrome are prolonged vomiting, acute encephalopathy, and enlarged liver.
Impact on the ability to drive vehicles and other mechanisms: There is no data on the impact on driving and on the maintenance of machines and mechanisms that require concentration.
Inside (during or after a meal), 1 tablet every 4 hours, with pain syndrome - 1-2 tablets; The average daily dose of 3-4 tablets, the maximum daily dose - 8 tablets. Use of the drug for no more than 7-10 days. To reduce the irritating effect on the gastrointestinal tract, a tablet should be taken with milk or alkaline mineral water.
Do not exceed the recommended dose and duration of use! Symptoms: - for mild intoxication: nausea, vomiting, stomach pain, dizziness, tinnitus; - in severe intoxication: lethargy, drowsiness, collapse, seizures, difficulty breathing, anuria, bleeding. Treatment: gastric lavage using activated carbon, symptomatic therapy, depending on the state of metabolism - the introduction of sodium bicarbonate, sodium citrate or sodium lactate, which increases the excretion of acetylsalicylic acid due to alkalization of urine.
|Active substance||Caffeine / Paracetamol / Acetylsalicylic Acid|
|Pills in 1 package||20|
|Country of origin||Russia|
|Expiration Date (in months)||36|